The least-squares solutions in linear codes based multisecret-sharing approach
by Selda Çalkavur; Syed Khalid Nauman; Cenap Özel; Hanifa Zekraoui
International Journal of Information and Coding Theory (IJICOT), Vol. 5, No. 3/4, 2020

Abstract: The theory of generalised inverses of matrices has been applied in many areas since 1950. Some of them are Markov chains, robotics differential equations, etc. Especially, the applications over finite fields of this theory have an important role in cryptography and coding theory. In this work, we study a new multisecret-sharing scheme by using the generalised inverses of matrices and least-squares solutions in linear codes. We determine the access structure. Its security improves on that of multisecret-sharing schemes.

Online publication date: Wed, 28-Oct-2020

The full text of this article is only available to individual subscribers or to users at subscribing institutions.

Existing subscribers:
Go to Inderscience Online Journals to access the Full Text of this article.

Pay per view:
If you are not a subscriber and you just want to read the full contents of this article, buy online access here.

Complimentary Subscribers, Editors or Members of the Editorial Board of the International Journal of Information and Coding Theory (IJICOT):
Login with your Inderscience username and password:

    Username:        Password:         

Forgotten your password?

Want to subscribe?
A subscription gives you complete access to all articles in the current issue, as well as to all articles in the previous three years (where applicable). See our Orders page to subscribe.

If you still need assistance, please email